# SDR SWIA201743671

- Difficulty date: August 3, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 33,184 hours, 28,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 559+80 - 621 LEFT FLOOR SUPPORT HAS CORROSION.  REMOVED  AND REPLACED THE FLOOR SUPPORT IAW SRM.
